# SDR SWAA2024071008167

- Difficulty date: June 28, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 33,669 hours, 16,222 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Condition: Worn
- Location: Zone 500
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MID DEFLECTION CONTROL RIB LOOSE & WORN AT FASTENER ATTACH POINT TO FIXED UPPER PANEL.  CUT OUT DAMAGE  IAW SRM 57-51-02-2R-4. VERIFIED NO CRACK INDICATIONS EXIST WHILE PERFORMING AN HFEC INSPECTION OF CUTOUT AREA IAW NDT MANUAL PART 6 51-00-00 PROC. 23 & NO CRACK INDICATIONS EXIST IN ALL 6 OPEN HOLES IAW NDT MANUAL PART 6 51-00-00 PROC. 16.  FABRICATED ITEM 1 OTBD DOUBLER IAW SRM 57-51-02-2R-4.   LOCATED AND DRILLED NEW INBD SERRATED PLATE & INBD PART 1 DOUBLER IAW SRM 57-51-02-2R-1.  LOCATED & DRILLED NEW INBOARD SERRATED PLATE & INBD PART 1 DOUBLER IAW SRM 57-51-02-2R-1.  REPAIRED LT WING MID DEFLECTION CONTROL RIB IAW SRM 57-51-02-2R-1 AND 57-51-02-2R-4.   CLEARANCE CHECK GOOD.
